Alert archive / Florida / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 80, NWS Miami, FL

June 23, 2023Collier County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 23, 2023, 5:19 PM EDT for Collier County, Florida. It was in force for 26 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2023, 5:19 PM EDT (21:19 UTC)
Expired
Jun 23, 2023, 5:45 PM EDT
In force
26 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Collier County, FL

The radar

The Miami radar (KAMX), 137 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 5:20 PM EDTHAIL 1Immokalee, FL
Jun 23, 5:30 PM EDTHAIL 1.25Ave Maria, FL
Jun 23, 5:34 PM EDTHAIL 1Ave Maria, FL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2023-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3566 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2023-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3566 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
694 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

771 
WUUS52 KMFL 232119
SVRMFL
FLC021-232145-
/O.NEW.KMFL.SV.W.0080.230623T2119Z-230623T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
519 PM EDT Fri Jun 23 2023

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  North central Collier County in southwestern Florida...

* Until 545 PM EDT.

* At 518 PM EDT, a severe thunderstorm was located near Immokalee,
  moving northeast at 10 mph. 

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Immokalee, Ave Maria and Bunker Hill. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2647 8146 2649 8142 2643 8133 2631 8146
      2637 8150
TIME...MOT...LOC 2118Z 209DEG 10KT 2647 8144 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ATV
1 follow-up statement
383 
WWUS52 KMFL 232137
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
537 PM EDT Fri Jun 23 2023

FLC021-232147-
/O.EXP.KMFL.SV.W.0080.000000T0000Z-230623T2145Z/
Collier FL-
537 PM EDT Fri Jun 23 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL COLLIER COUNTY
WILL EXPIRE AT 545 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 2647 8146 2649 8142 2643 8133 2631 8146
      2637 8150
TIME...MOT...LOC 2137Z 209DEG 10KT 2651 8141 

$$

ATV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:47 PM EDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jun 23, 2:47 PM EDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Miami FL
247 PM EDT Fri Jun 23 2023

...New LONG TERM...

.SHORT TERM...
(Rest of today through Saturday)
Issued at 1251 PM EDT Fri Jun 23 2023

The active weather pattern continues this afternoon as South Florida
remains situated between a ridge of high pressure in the western
Atlantic and a ridge off to the west in the Southern Plains. The mid
level cut off low that has been parked over the Southeast over the
past several days is moving northward towards the Midwest and Great
Lakes region. This will allow for mid level temperatures to moderate
as the afternoon continues to progress. South to southwesterly
steering flow continues to pump in deep tropical moisture allowing
for another afternoon of scattered to numerous showers and
thunderstorms. With PWAT values over 2 inches across most of the
region, heavy downpours will continue to create the potential for
localized flooding through the evening hours especially across the
east coast metro areas. While strong thunderstorm development will
still be possible, the chances of severe thunderstorm development
will be a bit lower than it has been over the past several days.
Most of the shower and thunderstorm activity will diminish as the
evening progresses leaving mainly dry conditions across most areas
overnight. Low temperatures tonight will generally range from the
lower 70s across the Lake Okeechobee region to the upper 70s across
the east coast metro areas.

Moving into Saturday, South Florida will remain wedged in between
the two ridges of high pressure, one centered over the Southern
Plains and one over the western Atlantic. While weak mid level
troughing remains overhead, additional deep tropical moisture will
advect into the region as the day progresses. This will allow for
the coverage of showers and thunderstorms to become widespread
during the afternoon and evening hours. As mid level temperatures
continue to warm, the chances for severe thunderstorm development
will remain rather low, however, one or two storms could still
become strong containing gusty winds. With abundant moisture
filtering into the region, the potential for localized flooding will
persist especially over the east coast metro areas that have been
saturated from recent heavy rainfall over the past several days.
High temperatures on Saturday will generally remain in the lower 90s
across most of South Florida.

&&

.LONG TERM...
(Saturday night through next Thursday)
Issued at 241 PM EDT Fri Jun 23 2023

Tomorrow Night through Thursday: As we wrap up the weekend, Sunday's
pattern looks similar to that on Saturday with a good chance for
showers and thunderstorms during the day. The weak flow and
substantial moisture will provide a prime atmosphere for slow-
moving storms with high PWATs (~2") and localized flooding
potential. The best chance for storms will be in the interior;
however, coverage for rainfall is regionwide with likelihood for
flooding in our eastern metro.

Moving into next week, there will be a change in the pattern as an
upper level ridge begins to move into the Gulf of Mexico. With this
ridging, it will prevent the deep tropical convection we have been
receiving these past few days and support our stereotypical summer
afternoon sea breeze convection. Therefore, there will still be
potential for thunderstorms (less strong to severe), but without the
tropical moisture, heavy downpours and PWATs will be much lower
(1.5-1.7"). The ensemble outlooks are forecasting much less
rainfall, but still potential for afternoon showers and scattered
thunderstorms.

Looking into the extended temperature outlook, excesssive heat
will continue in South FL with daily highs in the low to mid 90s.
With the contribution of high dew points approaching the mid-70s,
heat indices will reach the triple digits. Especially as we move
into mid-week, the HI values will be approaching heat advisory
levels for certain locations (especially interior and M-D County)
and nearing the 107-110 range. Whether reaching those levels or
not, the high temperatures will be hot and precautions should be
taken if spending excessive time outside. Overnight lows will be
in the 70s with the coastal regions keeping to the upper 70s and
slightly cooler elsewhere.

&&

.AVIATION...
(18Z TAFS)
Issued at 1251 PM EDT Fri Jun 23 2023

Southeasterly winds will continue this afternoon across the east
coast terminals before becoming light and variable this evening.
Scattered showers and thunderstorms will develop and could affect
the east coast terminals later this afternoon into the early
evening hours. Periods of MVFR or IFR will be possible in and
around storms. At KAPF, southwesterly winds this afternoon will
become light and variable later this evening.

&&

.MARINE...
Issued at 1251 PM EDT Fri Jun 23 2023

A moderate southeasterly wind flow will remain in place across the
local waters through the weekend and into the early portion of next
week. Seas across the Atlantic waters will generally remain at 3
feet or less while seas across the Gulf waters remain at 2 feet or
less during this time frame. Scattered to numerous showers and
thunderstorms will develop over the local waters each day. Winds and
waves could be locally higher in and around showers and storms.

&&

.BEACHES...
Issued at 1251 PM EDT Fri Jun 23 2023

A moderate risk of rip currents will continue across the beaches of
Palm Beach and Broward counties as a moderate southeasterly wind
flow remains in place.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            79  91  78  90 /  40  70  50  70
West Kendall     77  91  76  90 /  40  70  50  70
Opa-Locka        78  91  77  90 /  40  70  50  70
Homestead        77  89  77  89 /  40  70  50  70
Fort Lauderdale  78  89  77  88 /  40  70  50  70
N Ft Lauderdale  79  91  78  90 /  40  70  50  70
Pembroke Pines   78  91  77  90 /  40  70  50  70
West Palm Beach  77  91  76  90 /  40  70  50  80
Boca Raton       78  91  77  90 /  40  70  50  80
Naples           77  93  77  93 /  50  70  50  80

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Heat Advisory until 7 PM EDT this evening for FLZ073-074-173-174.

AM...None.
GM...None.
&&

SHORT TERM...99
LONG TERM....Simmons
AVIATION...CWC
Hazardous weather outlook, Jun 23, 3:54 PM EDT, 1 hour 25 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
354 PM EDT Fri Jun 23 2023

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
242000-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
354 PM EDT Fri Jun 23 2023

...Scattered Thunderstorms This Afternoon and Evening...

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...This afternoon and tonight.

Thunderstorms: Scattered thunderstorms are possible again today
especially during the late afternoon and early evening hours. Gusty
winds, frequent lightning, and heavy rain are the primary threats.

Flooding: Heavy downpours could lead to localized flooding
especially over the east coast metro areas where multiple rounds of
heavy rainfall has occurred over the past several days.

Wind: The strongest thunderstorms could contain wind gusts in excess
of 45 mph.

Waterspouts: A few waterspouts could develop across local waters
within showers or thunderstorms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Scattered to numerous showers and thunderstorms will be possible
each day through the weekend. Some storms may contain gusty winds,
frequent lightning, and heavy rain. Localized flooding may be
possible, particularly in poor drainage areas, and locations that
have recently received rounds of heavy rainfall.

Afternoon peak heat index values are expected to reach at least 100
degrees each afternoon through the weekend.

The risk of rip currents along Palm Beach County beaches will remain
elevated over the weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami.

In the hours before

Special weather statement, Jun 23, 2:36 PM EDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Miami FL
236 PM EDT Fri Jun 23 2023

FLZ067-068-071-072-231900-
Inland Broward County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
236 PM EDT Fri Jun 23 2023

...A strong thunderstorm will impact portions of Broward and
southeastern Palm Beach Counties through 300 PM EDT...

At 236 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Sawgrass Mills Mall, or near Sunrise,
moving northeast at 10 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Coral Springs, Davie, Plantation, Sunrise, Boca Raton, Deerfield
Beach, Tamarac, Margate, Lauderhill, Weston, Coconut Creek, North
Lauderdale, Parkland, Loxahatchee NWR, Mission Bay, Broadview-Pompano
Park, Boca Pointe, Hamptons At Boca Raton, Whisper Walk and Sawgrass
Mills Mall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2602 8047 2622 8058 2656 8031 2650 8018
      2635 8015 2619 8021
TIME...MOT...LOC 1836Z 206DEG 7KT 2622 8036

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

NC
Special weather statement, Jun 23, 2:53 PM EDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Miami FL
253 PM EDT Fri Jun 23 2023

FLZ071-073-231930-
Inland Broward County FL-Inland Miami-Dade County FL-
253 PM EDT Fri Jun 23 2023

...Strong thunderstorms will impact portions of southern Broward
County through 330 PM EDT...

At 252 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Intersection
Alligator Alley And Miami Canal to near Mile Marker 30 On Alligator
Alley to 9 miles northwest of Intersection Krome And U.S. 27.
Movement was northeast at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Intersection Alligator Alley And Miami Canal, Mile Marker 30 On
Alligator Alley and West Broward Rec. Area On Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2625 8058 2613 8052 2602 8046 2590 8063
      2600 8072 2612 8075
TIME...MOT...LOC 1852Z 211DEG 18KT 2620 8062 2610 8061 2601 8057

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

ATV
Special weather statement, Jun 23, 3:04 PM EDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Miami FL
304 PM EDT Fri Jun 23 2023

FLZ067-068-071-072-231930-
Inland Broward County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
304 PM EDT Fri Jun 23 2023

...Strong thunderstorms continue to impact portions of northern
Broward and southeastern Palm Beach Counties through 330 PM EDT...

At 303 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 6 miles northwest of
Parkland to near Intersection I-75 And U.S. 27. These storms were
nearly stationary.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Coral Springs, Davie, Plantation, Sunrise, Deerfield Beach, Tamarac,
Margate, Weston, Coconut Creek, North Lauderdale, Parkland, Mission
Bay, Boca Pointe, Hamptons At Boca Raton, Whisper Walk, Sawgrass
Mills Mall, Godfrey Road, Boca Del Mar, Loxahatchee NWR and Hillsboro
Pines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2657 8025 2625 8050 2607 8038 2633 8014
TIME...MOT...LOC 1903Z 195DEG 3KT 2639 8031 2618 8040

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

ATV
Special weather statement, Jun 23, 3:26 PM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Miami FL
326 PM EDT Fri Jun 23 2023

FLZ067-071>073-232000-
Inland Broward County FL-Metro Broward County FL-
Inland Palm Beach County FL-Inland Miami-Dade County FL-
326 PM EDT Fri Jun 23 2023

...Strong thunderstorms will impact portions of Broward and south
central Palm Beach Counties through 400 PM EDT...

At 326 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 11 miles south of
Holey Land Wildlife Refuge to Intersection Alligator Alley And Miami
Canal to 9 miles south of Mile Marker 30 On Alligator Alley. Movement
was north at 20 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Weston, Mile Marker 30 On Alligator Alley, East Toll Gate On
Alligator Alley, Intersection Alligator Alley And Miami Canal and
West Broward Rec. Area On Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2638 8075 2638 8052 2607 8043 2594 8053
      2595 8072 2625 8084
TIME...MOT...LOC 1926Z 166DEG 17KT 2627 8068 2614 8061 2602 8058

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

ATV
Special weather statement, Jun 23, 4:34 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Miami FL
434 PM EDT Fri Jun 23 2023

FLZ066-067-232100-
Hendry FL-Inland Palm Beach County FL-
434 PM EDT Fri Jun 23 2023

...A strong thunderstorm will impact portions of eastern Hendry and
west central Palm Beach Counties through 500 PM EDT...

At 434 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Lake Harbor, moving northeast at 20 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Belle Glade, Pahokee, South Bay, Lake Harbor, Okeelanta and Belle
Glade Camp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2673 8051 2648 8075 2653 8093 2675 8086
      2675 8078 2682 8073
TIME...MOT...LOC 2034Z 203DEG 17KT 2660 8081

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

ATV
Special weather statement, Jun 23, 4:50 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Miami FL
450 PM EDT Fri Jun 23 2023

FLZ066-070-232115-
Hendry FL-Inland Collier County FL-
450 PM EDT Fri Jun 23 2023

...A strong thunderstorm will impact portions of north central
Collier and west central Hendry Counties through 515 PM EDT...

At 450 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Big Corkscrew Island, or near Immokalee.
This storm was nearly stationary.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ave Maria, Immokalee, Big Corkscrew Island, Felda, Bunker Hill and
Lake Trafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2642 8157 2643 8156 2658 8146 2643 8121
      2624 8141 2638 8160
TIME...MOT...LOC 2050Z 201DEG 0KT 2639 8150

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

ATV

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 11:47 AM EDTHeat AdvisoryMFLMiami-Dade7 hr
Jun 23, 12:56 PM EDTSpecial Weather StatementMFLPalm Beach34 min
Jun 23, 1:48 PM EDTSpecial Weather StatementMFLBroward27 min
Jun 23, 2:14 PM EDTSpecial Weather StatementMFLBroward31 min
Jun 23, 2:36 PM EDTSpecial Weather StatementMFLBroward24 min
Jun 23, 2:53 PM EDTSpecial Weather StatementMFLBroward37 min
Jun 23, 3:04 PM EDTSpecial Weather StatementMFLBroward26 min
Jun 23, 3:26 PM EDTSpecial Weather StatementMFLBroward34 min
Jun 23, 4:34 PM EDTSpecial Weather StatementMFLPalm Beach26 min
Jun 23, 4:50 PM EDTSpecial Weather StatementMFLHendry25 min
Jun 23, 4:56 PM EDTSevere Thunderstorm WarningMFLCollier34 min
Jun 23, 5:17 PM EDTSevere Thunderstorm WarningMFLCollier28 min
Jun 23, 5:43 PM EDTSpecial Weather StatementMFLCollier32 min
Jun 23, 5:53 PM EDTSpecial Weather StatementMFLHendry37 min
Jun 23, 5:54 PM EDTSpecial Weather StatementMFLGlades36 min
Jun 23, 6:06 PM EDTAreal Flood AdvisoryMFLCollier63 min
Jun 23, 6:17 PM EDTSevere Thunderstorm WarningMFLGlades11 min
Jun 23, 6:31 PM EDTSpecial Weather StatementMFLGlades29 min
Jun 23, 6:58 PM EDTSpecial Weather StatementMFLGlades32 min

Nearby

Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.